# SDR FPI2003F00000

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N7660E
- Make and model: Cessna 210M
- Aircraft serial: 21062692
- Engine: Cont IO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 128050989
- Condition: Chafed
- Location: Nlg Hyd Sys
- Part time: 7,626 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOWN LINE CHAFED THRU BY AILERON RUDDER INTERCONNECT CABLE.  WHEN SELECTING DOWN, ALL FLUID WAS PUMPED OUT OF SYSTEM.  NOSE GEAR CAME DOWN AND LOCKED,  MAIN GEAR DID NOT.
